# SDR SWAA2019110538624

- Difficulty date: November 4, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 13,153 hours, 5,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200079004
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EXIT SIGN ON CEILING FELL OFF.          / REINSTALLED SIGN IAW AMM.
